Bavula, V.V. (2020) Skew category algebras. Mathematics in Computer Science, 14. pp. 339-346. ISSN 1661-8270
Abstract
We study a new (large) class of algebras (that was introduced in Bavula in Math Comput Sci 11(3–4):253–268, 2017)—the skew category algebras. Any such an algebra C(σ) is constructed from a category C and a functor σ from the category C to the category of algebras. Criteria are given for the algebra C(σ) to be simple or left Noetherian or right Noetherian or semiprime or have 1.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2019 The Author. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | A skew category algebra; A simple algebra; A left Noetherian algebra; A semiprime algebra |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 10 Dec 2019 10:27 |
Last Modified: | 03 Jul 2020 14:04 |
Status: | Published |
Publisher: | Springer Science and Business Media LLC |
Refereed: | Yes |
Identification Number: | 10.1007/s11786-019-00415-6 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:154253 |